Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Visit old site
Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 905

    Article Cited by others

CASE REPORT

Selective serotonin-norepinephrine reuptake inhibitors-induced Takotsubo cardiomyopathy

Vasudev Rahul, Rampal Upamanyu, Patel Hiten, Patel Kunal, Bikkina Mahesh, Shamoon Fayez

Year : 2016| Volume: 8| Issue : 7 | Page no: 312-315

   This article has been cited by
 
1 Venlafaxine
Reactions Weekly. 2016; 1616(1): 160
[Pubmed]  [Google Scholar] [DOI]
2 Serotonin norepinephrine re-uptake inhibitor (SNRI)-, selective norepinephrine reuptake inhibitor (S-NRI)-, and exogenously administered norepinephrine-induced takotsubo syndrome: Analysis of published cases
Shams Y-Hassan
International Journal of Cardiology. 2016;
[Pubmed]  [Google Scholar] [DOI]
3 A Case Report of Reversible Takotsubo Cardiomyopathy after Amphetamine/Dextroamphetamine Ingestion in a 15-Year-Old Adolescent Girl
Michael S. Toce,Michael Farias,Rebecca Bruccoleri,David W. Brown,Michele M. Burns
The Journal of Pediatrics. 2016;
[Pubmed]  [Google Scholar] [DOI]
4 Venlafaxine and takotsubo syndrome: Can we learn more from published patient cases?
John E. Madias
International Journal of Cardiology. 2016; 225: 73
[Pubmed]  [Google Scholar] [DOI]

 

Read this article